# SDR AALA20010020

- Difficulty date: January 3, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV324O2F
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAX - FLT 181 - EN ROUTE BOS-LAX, DETECTED RIGHT SIDE HYDRAULIC QUANTITY LOSS.  LANDED LAX WITHOUT FURTHER INCIDENT.  REPLACED RIGHT SIDE HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
